Publicações
Ano     Titulo    Área    Tipo     Limpar  

Papers in International Journals

Ramdoss, M. ; Pinelas, Sandra; Raj, A. Antony  (2018) Stability of Nonic Functional Equations in Multi-Banach Spaces. Global Journal of Mathematics, (in press).
Avelino, Catarina P.; Santos, A. F. (2018) Spherical folding tessellations by kites and isosceles triangles III. Moscow Mathematical Journal, (in press).
Kulikov, Gennady Yu; Kulikova, Maria (2018) Practical implementation of extended Kalman filtering in chemical systems with sparse measurements. Russian Journal of Numerical Analysis and Mathematical Modelling: (in press).
Alves, Carlos J. S.; Valtchev, Svilen S.  (2018) On the application of the method of fundamental solutions to boundary value problems with jump discontinuities. Applied Mathematics and Computation: 320, 61–74.
Kulikov, Gennady Yu; Kulikova, Maria (2018) Estimation of maneuvering target in the presence of non-Gaussian noise: a coordinated turn case study. Signal Processing, (in press).
Ramdoss, M. ; Pinelas, Sandra; Veeramani, V.  (2018) Stability of Tridecic Functional Equation in Matrix Normed Spaces. Journal of Advances in Mathematics, (in press).
Avelino, Catarina P.; Santos, A. F. (2018) Geometric and combinatorial structure of a class of spherical folding tesselations - I. Czechoslovak Mathematical Journal, (in press).
Alves, Carlos J. S.; Antunes, Pedro R. S. (2018) The method of fundamental solutions applied to boundary value problems on the surface of a sphere. Computers and Mathematics with Applications: (in press).
Selvarangam, S.; Madhan, M.; Thandapani, E. ; Pinelas, Sandra (2018) Improved Oscillation Theorems For Third Order Neutral Type Difference Equations. Electronic Journal of Differential Equations, (in press).
Kulikov, Gennady Yu; Kulikova, Maria (2018) Stability analysis of extended, cubature and unscented Kalman filters for estimating stiff continuous-discrete stochastic systems. Automatica, (in press).
Ford, N.J.; Lima, Pedro M.; Lumb, P.M. (2017) Numerical investigation of noise induced changes to the solution behaviour of the discrete FitzHugh–Nagumo equation. Applied Mathematics and Computation: 293, 448-460.
Teodoro, Filomena; Carla Simão (2017) Perception about pediatric hypertension. Journal of Computational and Applied Mathematics: 312, 209-215.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Square-root Kalman-like filters for estimation of stiff continuous-time stochastic systems with ill-conditioned measurements. IET Control Theory and Applications: 11(9), 1420-1425.
Avelino, Catarina P.; Santos, A. F. (2017) A class of spherical folding subdivisions. Contributions to Discrete Mathematics: 11(2), 79-11.
Teodoro, Filomena (2017) Numerical Solution of a Delay-Advanced Differential Equation from Physiology. Applied Mathematics & Information Sciences: 11(5), 1287-1297.
Diogo, Teresa; Lima, Pedro M.; Pedas, Arvet; Vainikko,Gennadi (2017) Smoothing transformation and spline collocation for weakly singular Volterra integro-differential equations. Applied Numerical Mathematics: 114 , 63–76.
Weiner, R ; Kulikov, Gennady Yu; Beck, S.; Brud, J. (2017) New third- and fourth-order singly diagonally implicit two-step peer triples with local and global error controls for solving stiff ordinary differential equations. Journal of Computational and Applied Mathematics: 316, 380-391.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate cubature and extended Kalman filtering methods for estimating continuous-time nonlinear stochastic systems with discrete measurements. Applied Numerical Mathematics: 111, 260-275.
Lima, Pedro M.; Morgado, M. Luísa; Schöbinger, M. ; Weinmüller, E.B. (2017) A Novel computational approach to singular free boundary problems in ordinary differential equations. Applied Numerical Mathematics: 114, 97-107.
Alves, Carlos J. S.; Martins, Nuno F. M.; Valtchev, Svilen S.  (2017) Extending the method of fundamental solutions to non-homogeneous elastic wave problems. Applied Numerical Mathematics: 115, 299-313.
Hishida, T. ; Silvestre, Ana Leonor; Takahashi, T.  (2017) A boundary control problem for the steady self- propelled motion of a rigid body in a Navier-Stokes fluid. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, (in press).
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate continuous–discrete unscented Kalman filtering for estimation of nonlinear continuous-time stochastic models in radar tracking. Signal Processing: 139, 25-35.
Kulikova, Maria; Kulikov, Gennady Yu (2017) NIRK-based accurate continuous-discrete extended Kalman filters for estimating continuous-time stochastic target tracking models. Journal of Computational and Applied Mathematics: 316, 260-270.
Almeida, R.; Malinowska, A.B. ; Morgado, M. Luísa; Odzijewicz, T. (2017) Variational methods for the solution of fractional discrete/continuous Sturm-Liouville problems. Journal of Mechanics of Materials and Stuctures: 12(1), 3–21.
Teodoro, Filomena (2017) Numerical Solution of a Delay-Advanced Equation from Acoustics. International Journal of Mechanics: 11, 107-114.
Seyedallaei, Sonia; Diogo, Teresa; Rebelo, Magda (2017) Analytical and computational methods for a class of nonlinear singular integral equations. Applied Numerical Mathematics: 114 , 2-17.
Kulikov, Gennady Yu; Kulikova, Maria (2017) The continuous-discrete extended Kalman filter revisited. Russian Journal of Numerical Analysis and Mathematical Modelling: 32(1), 27-38.
Morgado, M. Luísa; Ferrás, L.; Rebelo, Magda; Ford, N. (2017) Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method. Applied Numerical Mathematics: 114, 108-123.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate state estimation in continuous-discrete stochastic state-space systems with nonlinear or nondifferentiable observations. IEEE Transactions on Automatic Control: 43(8), 4243-4250.
Alves, Carlos J. S.; Mamud, Roberto; Martins, Nuno F. M.; Roberty, Nilson C. (2017) On Inverse Problems for Characteristic Sources in Helmholtz Equations. Mathematical Problems in Engineering: 2017, ID 2472060.
Hoai, T.V. ; An, P. T. ; Hai, N.N.  (2017) Multiple shooting approach for computing approximately shortest paths on convex polytopes. Journal of Computational and Applied Mathematics: 317, 235-246.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate state estimation of stiff continuous-time stochastic models in chemical and other engineering. Mathematics and Computers in Simulation: 142, 62-81.
Berezansky, L. ; Pinelas, Sandra (2016) Oscillation Properties for a Scalar Linear Difference Equation of Mixed Type. Mathematica Bohemica: 2, 169-182.
Ravi, K. ; Rassias, J.M.; Pinelas, Sandra; Sabarinathan, S.  (2016) A Fixed Point Approach to the Stability of Decic Functional Equation in Quasi-\beta-Normed Spaces. PanAmerica Math Journal : 26(2), 1-21.
Trang, L. H.; Kozma, A. ; An, P. T. ; Diehl, M. (2016) A sequential convex programming algorithm for minimizing a sum of Euclidean norms with non-convex constraints. Optimization Methods and Software: 31, 187-203.
Narasimman, P. ; Ravi, K.; Pinelas, Sandra (2016) Modeling the Additive Functional Equations Through RSM Matrices. Journal of Advances in Mathematics: 12(10), 6714-6719.
Seyedallaei, Sonia; Diogo, Teresa; Rebelo, Magda (2016) The Jacobi collocation method for a class of nonlinear Volterra integral equations with weaky singular kernel. Journal of Scientific Computing: (69)2, 673-695.
Graça, M.M. ; Lima, Pedro M. (2016) On High Order Barycentric Root-Finding Methods. Tendências em Matemática Aplicada e Computacional: 17(3), 321-330.
Thandapani, E. ; Manju, K.; Pinelas, Sandra (2016) Interval Oscillation Criteria for Second-order Forced Impulsive Delay Differential Equations with Damping Term. SpringerPlus : 5:558, 1-16.
João Garcia; Teodoro, Filomena; Rita Cerdeira; Luís M. R. Coelho; Kumar Prashant ; M. Graça Carvalho (2016) Developing a methodology to predict PM10 concentrations in urban areas using Generalized Linear Models. Enviromental Technology: 37(18), 2316-2325.
Catarino, P. ; Morgado, M. Luísa (2016) On Generalized Jacobsthal and Jacobsthal-Lucas polynomials. Analele Stiintifice ale Universitatii Ovidius Constanta: 24(3), 61-78.
Salvarangam, S.; Geetha, S.; Thandapani, E.; Pinelas, Sandra (2016) Classification of Solutions of Second Order Nonlinear Neutral Difference Equations of Mixed Type. Journal Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Applications and Algoritms: 23, 433-447.
Avelino, Catarina P.; Santos, A.F. (2016) Spherical folding tessellations by kites and isosceles triangles IV. Ars Mathematica Contemporanea: 11(1), 59-78.
Ravi, K. ; Rassias, J.M.; Pinelas, Sandra; Suresh, S. (2016) General Solutions and Stability of Quattuordecic Functional Equation in Quasi \beta – Normed Spaces. Advances in Pure Mathematics: 6, 921-941.
Morgado, M. Luísa (2016) Chebyshev spectral approximation of distributed order differential Equations. International Journal of Dynamical Systems and Differential Equations: 6(2), 117–128.
Abreu, Luiz; Colaço, Marcelo J.; Orlande, Helcio R. B.; Alves, Carlos J. S. (2016) Thermography detection of contact failures in double layered materials using the reciprocity functional approach. Applied Thermal Engineering: 100, 1173-1178.
Tripathy, A.K.; Santra, S.S.; Pinelas, Sandra (2016) Necessary and sufficient condition for asymptotic behavior of solutions of a class of first order impulsive systems. Advances in Dynamical Systems and Applications: 11(2), 135-145.
Kulikov, Gennady Yu; Kulikova, Maria (2016) Estimating the state in stiff continuous-time stochastic systems within extended Kalman filtering. SIAM Journal on Scientific Computing : 38(6), A3565-A3588.
Damázio, P.D.; Manholi, P.; Silvestre, Ana Leonor (2016) L^q-theory of the Kelvin–Voigt equations in bounded domains. Journal of Differential Equations: 260(11), 8242-8260.
Santra, S.S.; Pinelas, Sandra (2016) Qualitative behaviour for second order nonlinear delay differential equations of neutral type. Global Journal of Mathematics : 8(3).
   1 de 11